# SDR SWIA202266609

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EVALUATED ON RHS STGR 15A MEASURING 4" FROM FS 229.00-FS236.00.  PERFORMED GVI OF TORQUE LINKS IAW AMM 32-21-10 AND FOUND TEE HANDLE BROKEN &  DAMAGE TO UPPER & LOWER TORQUE LINKS IAW AML 1034698.  PERFORMED GVI OF  NLG IAW AMM 32-20-00, NO DEFECTS NOTED.  PERFORMED GVI OF  NLG TIRES IAW AMM 32-42-01,  FOUND TIRES TO BE OUT OF LIMITS.
